# SDR SWAA2025040701623

- Difficulty date: March 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2025-171968<[01] TOOL USED ON STEP 9 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 210138103 DUE DATE: 10-JUN-25;[02] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 53-70-51-2R-6. SEE INDIVIDUAL SIGN OF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 53-70-51-2R-6. SEE INDIVIDUAL SIGN OF BELOW.  RII
